# SDR CALA2023040601055

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 89,524 hours, 34,943 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: NA
- Condition: Cracked
- Location: Fr 68 Rhs Stgr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING UAL EA 5341-01231 REV B OP 001 (AIRBUS SB A320-53-1491), CRACK WAS FOUND AT FR 68 RHS STGR 22 LOWER WEB HORIZONTAL FLANGE RADIUS.  CRACK LENGTH APPROX .439". RCRAFT N408UA (4108) REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES R PART 2 OF THE LATEST REVISION OF ECRA 5341-01382.  ENGINEERING , PLANNING TO CONTACT ENGINEERING FOR INSPECTION REQUIREMENTS PE TO REFER TO RDAF 81197586/004/2023#A FOR NECESSARY INSPECTIONS. ACCOMPLISHED PART 1 OF EC/RA 5341-01382 - INTERIM REPAIR OF RH F R68 STGR 22 LOWER WEB HORIZONTAL FLANGE RADIUS.  ON OR BEFORE AI ADD EMP:V933870 INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC# 55704
